# SDR SWAA2022100351820

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 61,393 hours, 37,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: L/H Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. ASSIST HANDLE BROKE ON LEFT SIDE / [01] R&R F.O ASSIST HANDLE PER SIP
